Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 364, Number 6

Measures with positive Lyapunov exponent and conformal measures in rational dynamics
Neil Dobbs.
Trans. Amer. Math. Soc. 364 (2012), 2803-2824
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888229
Sur la multiplicité des valeurs propres du Laplacien de Witten
Pierre Jammes.
Trans. Amer. Math. Soc. 364 (2012), 2825-2845
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888230
Groups with free regular length functions in $\mathbb{Z}^{n}$
Olga Kharlampovich, Alexei Myasnikov, Vladimir Remeslennikov and Denis Serbin.
Trans. Amer. Math. Soc. 364 (2012), 2847-2882
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888231
Nonuniform hyperbolicity, global dominated splittings and generic properties of volume-preserving diffeomorphisms
Artur Avila and Jairo Bochi.
Trans. Amer. Math. Soc. 364 (2012), 2883-2907
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888232
Number of central configurations and singular surfaces in the mass space in the collinear four-body problem
Tiancheng Ouyang and Zhifu Xie.
Trans. Amer. Math. Soc. 364 (2012), 2909-2932
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888233
Sum-integral interpolators and the Euler-Maclaurin formula for polytopes
Stavros Garoufalidis and James Pommersheim.
Trans. Amer. Math. Soc. 364 (2012), 2933-2958
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888234
The structure and definability in the lattice of equational theories of strongly permutative semigroups
Mariusz Grech.
Trans. Amer. Math. Soc. 364 (2012), 2959-2985
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888235
On the classification of inductive limits of II$_{1}$ factors with spectral gap
Sorin Popa.
Trans. Amer. Math. Soc. 364 (2012), 2987-3000
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888236
The canonical expanding soliton and Harnack inequalities for Ricci flow
Esther Cabezas-Rivas and Peter M. Topping.
Trans. Amer. Math. Soc. 364 (2012), 3001-3021
Abstract, references and article information
Full-text PDF
MathSciNet review: 2888237
Bounds on the number and sizes of conjugacy classes in finite Chevalley groups with applications to derangements
Jason Fulman and Robert Guralnick.
Trans. Amer. Math. Soc. 364 (2012), 3023-3070
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888238
Lie algebroids and Cartan’s method of equivalence
Anthony D. Blaom.
Trans. Amer. Math. Soc. 364 (2012), 3071-3135
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888239
Bundles of coloured posets and a Leray-Serre spectral sequence for Khovanov homology
Brent Everitt and Paul Turner.
Trans. Amer. Math. Soc. 364 (2012), 3137-3158
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888240
Proper actions of wreath products and generalizations
Yves Cornulier, Yves Stalder and Alain Valette.
Trans. Amer. Math. Soc. 364 (2012), 3159-3184
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888241
Dirac operators on cobordisms: Degenerations and surgery
Daniel F. Cibotaru and Liviu I. Nicolaescu.
Trans. Amer. Math. Soc. 364 (2012), 3185-3216
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888242
Vector bundles over Davis-Januszkiewicz spaces with prescribed characteristic classes
Dietrich Notbohm.
Trans. Amer. Math. Soc. 364 (2012), 3217-3239
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888243
Generators for the Euclidean Picard modular groups
Tiehong Zhao.
Trans. Amer. Math. Soc. 364 (2012), 3241-3263
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888244
Inverse spectral problem with partial information given on the potential and norming constants
Guangsheng Wei and Hong-Kun Xu.
Trans. Amer. Math. Soc. 364 (2012), 3265-3288
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888245
À propos de canards (Apropos canards)
Martin Wechselberger.
Trans. Amer. Math. Soc. 364 (2012), 3289-3309
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888246
The derivative of an incoherent Eisenstein series
Hui Xue.
Trans. Amer. Math. Soc. 364 (2012), 3311-3327
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888247
Strichartz estimates for Dirichlet-wave equations in two dimensions with applications
Hart F. Smith, Christopher D. Sogge and Chengbo Wang.
Trans. Amer. Math. Soc. 364 (2012), 3329-3347
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888248